# SDR AALA20010254

- Difficulty date: January 29, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN CRACKED AT STATION 1380 BELOW L13R.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01 FIG 2 SHEET 3.  (M)
